# SDR CA101209013

- Difficulty date: November 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-44-180T
- Aircraft time: 1,649 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: 760504
- Condition: Failed
- Location: Fuel System
- Part time: 1,698 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO SHUT OFF FUEL FOR EITHER TANK, O-RINGS FOUND IN PIECES IN EACH CORRESPONDING GASCOLATOR AFTER TANKS WERE DRAINED.   PREVIOUS AMO HAD SERVICED CABLES DUE TO STIFF VALVE ACTUATION. CABLES WERE FOUND SERVICEABLE AND SUSPECT STIFFNESS DUE TO DEGRADED O-RINGS. O-RINGS REPLACED PER SB USING O-RING KIT 760-504.
